# SDR SIMA20140817002

- Difficulty date: August 17, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N845AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145685
- Aircraft time: 28,253 hours, 25,576 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYS FLOOR PROXIMITY STRIP INOPERATIVE, BROKEN WIRE LT AFT CABIN.  DEFERRED IAW MEL 33-30.  REPAIRED WIRE IAW SWPM 20-21-00 + 33-50-12.  OPERATIONS CHECKED GOOD IAW MM 33-50-00.  MEL ITEM RESTORED.
